# SDR CA110926002

- Difficulty date: September 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 38,031 hours
- Engine: Ge CFM565A
- System (JASC): 2611 · Smoke Detection
- Part: Computer
- Part number: 87292325V04
- Condition: Failed
- Location: Avionics
- Part time: 64,337 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF CREW RECEIVED SMOKE INIDICATION IN AVIONICS BAY.  FLIGHT DECLARED EMERGENCY RETURNED AND LANDED OVERWEIGHT.  NO SMOKE OR ODOR FOUND DURING INVESTIGATION.  ECAM 26-00 AVIONICS SMOKE WITH CFDS NO AEVC DATA AT 1215 GMT INDICATED, NO FAULT ON EITHER DURING CFDS BITE CHECK. SUSPECT TEMPORARY AEVC FAILURE GENERATING FALSE SMOKE WARNING.  AVIONICS COMPARTMENT SMOKE DETECTOR (1WA) REPLACED IAW AMM 26-15-15-400-001.  AVIONICS VENT COMPUTER (AEVC) REPLACED IAW AMM 21-26-34-400-001.   REMOVED SMOKE DETECTOR PN: CGDU2000-00, SN: 12045 MFG.  REMOVED AEVC PN: 87292325V04, SN: 177.
